# SDR UIEA2025080801113

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 100,606 hours, 21,519 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: RSS301CP
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA STATION LIFE VEST MISSING.  INSTALLED LIFE VEST AT FWD F/A STATION AS PER B767-800 AMM 25-60-00. NO FURTHER DEFECTS NOTED.
